Partial flexibility in routeing and scheduling. Akgun, O. T., Righter, R., & Wolff, R. Advances in Applied Probability, 45(3):673–691, September, 2013.
Partial flexibility in routeing and scheduling [link]Paper  bibtex   
@Article{Akgun:2013:PFR,
  author =       "Osman T. Akgun and Rhonda Righter and Ronald Wolff",
  title =        "Partial flexibility in routeing and scheduling",
  journal =      j-ADV-APPL-PROB,
  volume =       "45",
  number =       "3",
  pages =        "673--691",
  month =        sep,
  year =         "2013",
  CODEN =        "AAPBBD",
  ISSN =         "0001-8678 (print), 1475-6064 (electronic)",
  ISSN-L =       "0001-8678",
  bibdate =      "Tue May 6 07:06:57 MDT 2014",
  bibsource =    "http://projecteuclid.org/euclid.aap/1377868530;
                 http://www.math.utah.edu/pub/tex/bib/advapplprob.bib",
  URL =          "http://projecteuclid.org/euclid.aap/1377868534",
  acknowledgement = ack-nhfb,
  ajournal =     "Adv. Appl. Probab.",
  fjournal =     "Advances in Applied Probability",
  journal-URL =  "http://www.jstor.org/journals/00018678.html;
                 https://www.cambridge.org/core/journals/advances-in-applied-probability;
                 http://projecteuclid.org/euclid.aap/",
}

Downloads: 0